Vol. 12, No. 4, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Global well-posedness and scattering for the radial, defocusing, cubic wave equation with initial data in a critical Besov space

Benjamin Dodson

Vol. 12 (2019), No. 4, 1023–1048
DOI: 10.2140/apde.2019.12.1023
Abstract

We prove that the cubic wave equation is globally well-posed and scattering for radial initial data lying in B1,12 × B1,11. This space of functions is a scale-invariant subspace of 12 ×12.

PDF Access Denied

We have not been able to recognize your IP address 3.215.190.193 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
defocusing, nonlinear wave equation, scattering, global well-posedness
Mathematical Subject Classification 2010
Primary: 35L05, 35B40
Milestones
Received: 10 July 2017
Revised: 2 April 2018
Accepted: 5 July 2018
Published: 20 October 2018
Authors
Benjamin Dodson
Department of Mathematics
Johns Hopkins University
Baltimore, MD
United States